# SDR SWAA2021120643680

- Difficulty date: November 13, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,584 hours, 27,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR PANEL 140AF HAS 3EA MISSING FASTENERS; MARKED ; / [01] FABRICATED NEW ACB FLOOR PANEL 140AF FROM 090 CONOLITE; LOT# 1469728-2 PER AMM 25-52-01-201-801 AND DWG 453A2610; [02] VERIFIED FABRICATION OF NEW ACB FLOOR PANEL 140AF FROM .090 CONOLITE PER AMM 25-52-01-201-801 AND DWG 453A2610
